Alert archive / Ohio / River Flood Warnings in 2007
River Flood Warning 76, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Aug 20, 2007, 10:55 AM EDT for Williams County, Ohio. It took effect at Aug 22, 2007, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 20, 2007, 10:55 AM EDT (14:55 UTC)
- In effect from
- Aug 22, 2007, 2:00 AM EDT
- Expired
- Aug 21, 2007, 11:29 AM EDT
- In force
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
County Williams County, OH
The radar
The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 201455 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1055 AM EDT MON AUG 20 2007 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING ALLEN COUNTY TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES LATE THIS MORNING INTO THIS AFTERNOON...COMBINED WITH RECENT HEAVY RAINFALL...WILL LIKELY CREATE SOME MINOR RIVER FLOODING. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. OHC171-211455- /O.NEW.KIWX.FL.W.0076.070821T1000Z-070824T0800Z/ /MONO1.1.ER.070821T1000Z.070822T1200Z.070823T0800Z.NO/ 1055 AM EDT MON AUG 20 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * FROM TUESDAY MORNING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9 AM MONDAY THE STAGE WAS 8.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CREST NEAR 12.6 FEET AROUND 8 AM WEDNESDAY AUGUST 22 AND FALL BELOW FLOOD STAGE AROUND 4 AM THURSDAY AUGUST 23. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. $$ INC003-033-OHC039-211455- /O.NEW.KIWX.FL.W.0077.070821T0000Z-000000T0000Z/ /NVLI3.1.ER.070821T0000Z.070822T1800Z.000000T0000Z.NO/ 1055 AM EDT MON AUG 20 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM MONDAY THE STAGE WAS 6.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY EVENING AND CREST NEAR 13.5 FEET AROUND 8 PM WEDNESDAY AUGUST 22. * AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ INC003-211455- /O.NEW.KIWX.FL.W.0078.070821T1708Z-070823T0400Z/ /ROOI3.1.ER.070821T1708Z.070821T1800Z.070822T0400Z.NO/ 1055 AM EDT MON AUG 20 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE * FROM TUESDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9 AM MONDAY THE STAGE WAS 3.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON AND CREST NEAR 12.2 FEET AROUND 2 PM TUESDAY AUGUST 21 AND FALL BELOW FLOOD STAGE AROUND 12 AM WEDNESDAY AUGUST 22. * AT 12.0 FEET...LOWLAND FLOODING BEGINS NEAR THE RIVER. $$ OHC039-051-171-211455- /O.NEW.KIWX.FL.W.0079.070821T0000Z-000000T0000Z/ /STRO1.1.ER.070821T0000Z.070823T1200Z.000000T0000Z.NO/ 1055 AM EDT MON AUG 20 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE TIFFIN RIVER NEAR STRYKER * FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM MONDAY THE STAGE WAS 6.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY EVENING AND CREST NEAR 12.5 FEET AROUND 2 PM THURSDAY AUGUST 23. * AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS NEAR STRYKER AND FLOOD SOME SECONDARY ROADS. $$
2 follow-up statements
000 WGUS83 KIWX 210257 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 PM EDT MON AUG 20 2007 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST.JOSEPH COUNTIES SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING ALLEN COUNTY TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT PERIODS OF HEAVY RAINFALL HAVE RESULTED IN RIVER LEVELS RISING TO ABOVE FLOOD STAGE. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC091-141-149-220257- /O.EXT.KIWX.FL.W.0080.000000T0000Z-070822T2300Z/ /DAVI3.1.ER.070820T2057Z.070821T0600Z.070821T2300Z.NO/ 1057 PM EDT MON AUG 20 2007 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM MONDAY THE STAGE WAS 10.9 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.4 FEET AROUND 2 AM TUESDAY AUGUST 21 AND FALL BELOW FLOOD STAGE AROUND 7 PM TUESDAY AUGUST 21. * AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS. $$ OHC171-220257- /O.EXT.KIWX.FL.W.0076.070822T0600Z-070823T1200Z/ /MONO1.1.ER.070822T0600Z.070822T0600Z.070822T1200Z.NO/ 1057 PM EDT MON AUG 20 2007 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * FROM LATE TUESDAY NIGHT TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3 PM MONDAY THE STAGE WAS 9.1 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 2 AM WEDNESDAY AUGUST 22. * AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS NEAR THE RIVER. . $$ INC003-033-OHC039-220257- /O.EXT.KIWX.FL.W.0077.000000T0000Z-070826T0300Z/ /NVLI3.1.ER.070821T2000Z.070823T0000Z.070825T0300Z.NO/ 1057 PM EDT MON AUG 20 2007 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM MONDAY THE STAGE WAS 10.1 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON AND CREST NEAR 13.1 FEET AROUND 2 AM THURSDAY AUGUST 23 AND FALL BELOW FLOOD STAGE AROUND 11 PM FRIDAY AUGUST 24. * AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ INC003-220256- /O.EXT.KIWX.FL.W.0078.070822T0000Z-070823T0000Z/ /ROOI3.1.ER.070822T0000Z.070822T0000Z.070822T0000Z.NO/ 1057 PM EDT MON AUG 20 2007 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE * FROM TUESDAY EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM MONDAY THE STAGE WAS 10.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 8 PM TUESDAY AUGUST 21. * AT 12.0 FEET...LOWLAND FLOODING BEGINS NEAR THE RIVER. $$ OHC039-051-171-220256- /O.EXT.KIWX.FL.W.0079.000000T0000Z-070825T1030Z/ /STRO1.1.ER.070820T2333Z.070822T0600Z.070824T1030Z.NO/ 1057 PM EDT MON AUG 20 2007 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM MONDAY THE STAGE WAS 11.4 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.0 FEET AROUND 2 PM WEDNESDAY AUGUST 22 AND FALL BELOW FLOOD STAGE AROUND 6 AM FRIDAY AUGUST 24. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. $$
000 WGUS83 KIWX 211529 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1129 AM EDT TUE AUG 21 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC171-211559- /O.CAN.KIWX.FL.W.0076.000000T0000Z-070823T1200Z/ /MONO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1129 AM EDT TUE AUG 21 2007 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * AT 8 AM TUESDAY THE STAGE WAS 10.0 FEET * FLOOD STAGE IS 12.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Aug 20, 6:45 AM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Aug 20, 6:45 AM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 AM EDT MON AUG 20 2007
.AVIATION...
IFR CONDITIONS ARE EXPECTED MUCH OF THIS TAF PD. 35KT SWLY LLJ
OVERRUNNING STNRY SFC FRONT OVER CENTRAL IL/IN WAS CAUSING
WIDESPREAD TSTM OVER NRN IL/IN THIS MORNING. EXPECT THIS ACTIVITY
WILL WANE AS LLJ GOES THROUGH DIURNAL WKNG/VEERING. CLOUDS WILL
LIMIT HEATING TODAY, BUT STILL SHOULD BE SOME DIURNAL
DESTABILIZATION AGAIN THIS AFTN. REMNANTS OF ERIN OVER MO WILL LIFT
NE ACROSS INDIANA THIS EVENING PRECEEDED/ACCOMPANIED BY SHRA/TSRA AT
THE TERMINALS. AS THIS WAVE MOVES AWAY FROM THE AREA LATE TONIGHT
LIGHT WINDS AND MOIST AIRMASS SHOULD ALLOW STRATUS/FOG TO FORM.
&&
.PREV DISCUSSION...
SHORT TERM...
TODAY AND TONIGHT
COMPLICATED SHORT TERM PERIOD. 8Z RADAR IMAGERY SHOWING HEAVY BAND
OF TSRA MOVING NE OVER NRN INDIANA DROPPING HEAVY RAINFALL UP TO AN
INCH TO AN INCH AND A HALF PER HOUR. STRONG H85 LLJ AND SHRT/WV
PASSING JUST TO THE S OF FA HAVE SPARKED THIS DEVELOPMENT NORTH OF
THE STATIONARY FRONT DRAPED OVER NRN IL/CENTRAL IN AT 8Z. EXPECT
CONVECTION TO CONTINUE AND MOVE NE THROUGH THE MORNING HOURS INTO
LWR MI/NW OH WITH THE FRONT CLOSE BEHIND.
ATTENTION IS THEN FOCUSED ON DEVELOPING SHRT/WV FROM REMNANTS OF TD
ERIN OVER SW MO SHOWN ON IR IMAGERY AT 8Z. MODELS IN GOOD AGREEMENT
OF STRENGTHENING CONVECTION WITH THIS WAVE WHICH WILL MOVE NE AND
INTERACT WITH FRONT PROGGED TO BE OVER FA THIS AFTERNOON. BEST SVR
POTENTIAL LOOKS TO BE OVER SE CWA CLOSER TO PASSING VORT MAX AND
BEST CAPE. HOWEVER...THE PRIMARY THREAT STILL LOOKS TO BE HEAVY
RAINFALL WITH VERY MOIST BL...DEEP WARM CLOUD LAYER...AND LONG THIN
CAPE. THEREFORE HAVE EXTENDED FLOOD WATCH TILL 10Z TONIGHT. PRECIP
CHANCES WILL GRADUALLY BE ON THE DECREASE LATE TONIGHT AFTER PASSAGE
OF SHRT/WV.
KEPT MAX TEMPS FOR TODAY 4 TO 5 DEGREES BELOW GUIDANCE AS TEMPS
STRUGGLED TO MAKE IT TO THE MID 60S YESTERDAY...AND ABUNDANT CLOUD
COVER/PRECIP SHOULD INHIBIT DIURNAL RISE TODAY.
LONG TERM...
E-W ORIENTED STNRY FRONT IS EXPECTED TO BE OVER THE AREA AT THE
START OF THE LONG TERM PD (12Z TUE) WITH REMNANTS OF ERIN MOVG
OFF TO OUR THE EAST. THIS SHOULD RESULT IN CONTINUED SHOWERS AND
TSTMS IN THE AREA TUE, BUT EXPECT COVERAGE WILL NOT BE AS
EXTENSIVE AS THE PREVIOUS 24HRS. FLOW ALOFT OVER THE AREA SHOULD
BACK A BIT FROM W TO SW TUE-TUE NIGHT AS A SHRTWV MOVES INTO THE
UPR MIDWEST. THIS IS EXPECTED TO CAUSE THE STNRY FRONT TO LIFT
NORTH OF THE AREA BY WED MORNING. SCATTERED SHOWERS AND TSTMS TUE
SHOULD DIMINISH IN AREAL COVERAGE FURTHER TUE NIGHT AS THE FRONT
MOVES NORTH OF THE CWA. WARM SECTOR EXPECTED TO BECOME QUITE
UNSTABLE ON WEDNESDAY RESULTING IN SCT TSTMS REDEVELOPING DURING
THE DAY. GFS INDICATES A WIND SHIFT TO NW OVER THE AREA WED WHICH
APPEARS TO BE THE RESULT OF CONVECTIVE FEEDBACK ALONG CDFNT
APPROACHING FROM THE NW. PREFER NAM HANDLING OF THIS FEATURE
KEEPING WINDS SW THRU THU. THIS CDFNT EXPECTED TO MOVE THROUGH THE
AREA THU NGT WITH TSTMS ALONG AND AHEAD OF IT IN THE CONTINUED
UNSTABLE AIRMASS ENHANCING POPS ACROSS THE CWA. ANOTHER WAVE IS
EXPECTED TO MOVE ENE ALONG THE FRONT FRI NGT AND SAT KEEPING
SHOWERS AND TSTMS IN THE AREA. FRONT SHOULD FINALLY MOVE WELL
SOUTH OF THE AREA WITH HIGH PRESSURE AND DRIER AIRMASS MOVG INTO
THE CWA SAT NGT AND SUNDAY. TEMPS ARE EXPECTED TO WARM
CONSIDERABLY INTO THE U80S-L90S BY WED AS THE FRONT APPROACHES.
TROPICAL AIRMASS ENHANCED BY RECENT HEAVY RAINFALL SHOULD RESULT
IN DEWPOINTS IN THE L70S AND AFTN HEAT INDICES IN THE M-U90S.
&&
.PREV DISCUSSION... /ISSUED 215 AM EDT SUN AUG 19 2007/
AVIATION...
COMPLICATED TAF PERIOD AS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS
THE AREA THIS MORNING. RADAR IMAGERY SHOWING NEW TSRA DEVELOPMENT
OVER NRN IL/CENTRAL IN JUST N OF STATIONARY FRONT IN THE PAST FEW
HRS SPARKED BY SHRT/WV AND STRONG LLJ OVER MO/IL. EXPECT THIS
CONVECTION TO MOVE NE INTO BOTH TAF SITES SO HAVE LEFT TEMPO THUNDER
THROUGH THE EARLY MORNING HOURS. MODEL SOUNDINGS INDICATE DECENT
INSTABILITY TOMORROW AS THE FRONT MOVES NWRD FROM CENTRAL IL/IN TO
NRN IL/IN SO HAVE ADDED TEMPO THUNDER FOR TOMORROW AFTERNOON AS
WELL. EXPECT EXISTING BR TO STICK AROUND THROUGH MUCH OF THE PERIOD
AS REMNANTS OF TD ERIN HAVE LEFT ABUNDANT LL MOISTURE. HAVE BEEN
OPTIMISTIC IN IMPROVING VSBYS THROUGH TAF PERIOD FROM IFR TO
MVFR...AND CIGS FROM VLIFR TO MVFR. HOWEVER...MUCH UNCERTAINTY
STILL EXISTS DUE TO CONVECTIVE TIMING AND LOCATION. WILL CONTINUE TO
MONITOR.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-020-
022>027-032>034.
MI...FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-015-016-
024-025.
LM...NONE.
&&
SHORT TERM...LAMMERS
LONG TERM/AVIATION...TAYLORHazardous weather outlook, Aug 20, 6:01 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 601 AM EDT MON AUG 20 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-211015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 601 AM EDT MON AUG 20 2007 /501 AM CDT MON AUG 20 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER THE AREA TODAY AND TONIGHT CAUSING HEAVY RAINFALL. THE HEAVY RAINFALL MAY RESULT IN FLOODING... AND A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. IN ADDITION... A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE THIS AFTERNOON AND EVENING... MAINLY OVER SOUTHEAST PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. SOME OF THE STORMS COULD BE SEVERE TUESDAY AND WEDNESDAY. IN ADDITION THE THREAT OF LOCALLY HEAVY RAINFALL WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-211015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 601 AM EDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TODAY AND TONIGHT. A FEW OF THE STORMS MAY ALSO HAVE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. SOME OF THE STORMS COULD BE SEVERE ON TUESDAY AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 20, 5:47 AM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
547 AM EDT MON AUG 20 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0543 AM HEAVY RAIN 6 SW ANGOLA 41.58N 85.08W
08/20/2007 M1.54 INCH STEUBEN IN TRAINED SPOTTER
1.54 INCHES OF RAINFALL FROM MIDNIGHT TO 530 AM
&&
LAMMERSLocal storm report, Aug 20, 5:54 AM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 AM EDT MON AUG 20 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0553 AM HEAVY RAIN AKRON 41.04N 86.02W
08/20/2007 M1.54 INCH FULTON IN TRAINED SPOTTER
1.54 INCHES OF RAINFALL IN 24 HRS
&&
LAMMERSLocal storm report, Aug 20, 8:49 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
849 AM EDT MON AUG 20 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD NEW HAVEN 41.07N 85.03W
08/20/2007 ALLEN IN TRAINED SPOTTER
A SCHOOL BUS WAS CAUGHT IN A FLOOD AREA AT THE
INTERSECTION OF MEYER AND NEW HAVEN AVE.
&&
MCSLocal storm report, Aug 20, 8:52 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 AM EDT MON AUG 20 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0840 AM FLOOD FORT WAYNE 41.07N 85.14W
08/20/2007 ALLEN IN LAW ENFORCEMENT
10 DIFFERENT ROADS WERE REPORTED CLOSED THROUGHOUT FT.
WAYNE DUE TO STANDING WATER
&&
MCSLocal storm report, Aug 20, 9:17 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
917 AM EDT MON AUG 20 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0830 AM FLOOD 0 N AUBURN 41.36N 85.06W
08/20/2007 DE KALB IN LAW ENFORCEMENT
FLOODING OVER SEVERAL ROADWAYS. COUNTY ROAD 51. COUNTY
ROAD 60 FROM 427 TO I 69. COUNTY ROAD 11A SOUTH TO
COUNTY ROAD 60. 5800 BLOCK OF COUNTY ROAD 56 TO COUNTY
ROAD 59 HAS DEEP WATER ACROSS THE ROADWAY.
&&
SCHOTTLocal storm report, Aug 20, 9:20 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 AM EDT MON AUG 20 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 AM FLOOD 0 N DEFIANCE 41.28N 84.36W
08/20/2007 DEFIANCE OH LAW ENFORCEMENT
SEVERAL ROADWAYS WITH WATER FLOWING OR STANDING ACROSS
PORTIONS OF THE COUNTY. BUCKSKIN ROAD...STATE ROAD 66
NORTH...US 127...AND STATE ROAD 15 ALL HAVE WATER OVER
THE ROADWAY.
&&
SCHOTTThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 10:55 AM EDT | River Flood Warning | IWX | Defiance | 10 days |
| Aug 20, 10:55 AM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 10 days |
Nearby
River Flood Warnings in Ohio, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.